# SDR CALA2025120211691

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 84,368 hours, 8,282 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 756603C
- Part serial: 0075
- Condition: Faulted
- Location: Zone 100
- Part time: 29,953 hours, 3,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF RT EICAS ADVISORY RT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, & ENG NOT SHUTDOWN.   RT GCU REPLACED ON 11/26 & RT IDG REPLACED ON 11/27 IAW PILOTS ENG 2 IDG TRIPPED AT GATE IN IAD. RESET IAW MANUAL & CONTINUED UNTIL RT IDG TRIPPED & AC DIVERTED. AC HAS KNOWN HISTORY.  IDG OILS READING NORMAL ON INBOUND.  DUE TO RECENT REPETITIVE HISTORY OF ELEC GEN OFF RT BEING REPORTED WITH ONLY MMSG 24-31762 BEING REPORTED ON DIVERSION INTO SFO.   REPLACED RT GENERATOR CONTROL UNIT IAW AMM 24-22-02-400-801 A-E. SOFTWARE CHECK AND TEST NOT ACCOMPLISHED. REPLACED RT GCB.  ACCOMPLISHED ENG RUN FOR NR 2 ENG GCU & CONTACTOR REPLACEMENT. GCU REPLACEMENT IAW 24-22-02-400-801.  RAN ENGINE FOR 10 MIN WITH A LOAD BETWEEN 70-80% AND CYCLED BETWEEN GEN POWER WITH NO ISSUES.
